# SDR ASOA20140402034

- Difficulty date: April 1, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N16961
- Make and model: Emb EMB-145LR
- Aircraft serial: 145103
- Aircraft time: 37,353 hours, 28,095 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

SMOKE IN COCKPIT DURING TAKEOFF, ABORTED TAKEOFF AT 80K.  TROUBLESHOT IAW FIM 21-20-00-810-801-A.  COULD NOT DUPLICATE.  NO FURTHER MX ACTION REQUIRED.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
